American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(58E20) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 34 found      Go to page: 1 2

[1] Roger Moser. An $L^p$ regularity theory for harmonic maps. Trans. Amer. Math. Soc.
Abstract, references, and article information
View Article: PDF

[2] Maria Alessandra Ragusa, Atsushi Tachikawa and Hiroshi Takabayashi. Partial regularity of $p(x)$-harmonic maps. Trans. Amer. Math. Soc. 365 (2013) 3329-3353.
Abstract, references, and article information
View Article: PDF

[3] Lu Wang. Harmonic map heat flow with rough boundary data. Trans. Amer. Math. Soc. 364 (2012) 5265-5283.
Abstract, references, and article information
View Article: PDF

[4] Mamoru Tanaka. The energy of equivariant maps and a fixed-point property for Busemann nonpositive curvature spaces. Trans. Amer. Math. Soc. 363 (2011) 1743-1763. MR 2746663.
Abstract, references, and article information
View Article: PDF

[5] Tobias Lamm. Energy identity for approximations of harmonic maps from surfaces. Trans. Amer. Math. Soc. 362 (2010) 4077-4097. MR 2608396.
Abstract, references, and article information
View Article: PDF

[6] Kazuhiro Kuwae and Takashi Shioya. Variational convergence over metric spaces. Trans. Amer. Math. Soc. 360 (2008) 35-75. MR 2341993.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] E. Loubeau and C. Oniciuc. On the biharmonic and harmonic indices of the Hopf map. Trans. Amer. Math. Soc. 359 (2007) 5239-5256. MR 2327029.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Bent Fuglede. The Dirichlet problem for harmonic maps from Riemannian polyhedra to spaces of upper bounded curvature. Trans. Amer. Math. Soc. 357 (2005) 757-792. MR 2095630.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Chao-Nien Chen, L. F. Cheung, Y. S. Choi and C. K. Law. On the blow-up of heat flow for conformal $3$-harmonic maps. Trans. Amer. Math. Soc. 354 (2002) 5087-5110. MR 1926851.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Radu Pantilie and John C. Wood. Harmonic morphisms with one-dimensional fibres on Einstein manifolds. Trans. Amer. Math. Soc. 354 (2002) 4229-4243. MR 1926872.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Rodrigo P. Gomez. A finiteness theorem for harmonic maps into Hilbert Grassmannians. Trans. Amer. Math. Soc. 353 (2001) 1741-1753. MR 1637074.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] Motoko Kotani and Toshikazu Sunada. Standard realizations of crystal lattices via harmonic maps. Trans. Amer. Math. Soc. 353 (2001) 1-20. MR 1783793.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] Jürgen Jost and Chao-Jiang Xu. Subelliptic harmonic maps. Trans. Amer. Math. Soc. 350 (1998) 4633-4649. MR 1433120.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] Raul Quiroga-Barranco. The stretch of a foliation and geometric superrigidity. Trans. Amer. Math. Soc. 349 (1997) 2391-2426. MR 1373646.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] Indranil Biswas, Pablo Arés-Gastesi and Suresh Govindarajan. Parabolic Higgs bundles and Teichmüller spaces for punctured surfaces. Trans. Amer. Math. Soc. 349 (1997) 1551-1560. MR 1407481.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] Peter Li, Luen-Fai Tam and Jiaping Wang. Harmonic diffeomorphisms between Hadamard manifolds . Trans. Amer. Math. Soc. 347 (1995) 3645-3658. MR 1308017.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] Jürgen Jost, Xianqing Li-Jost and Xiao Wei Peng. Bifurcation of minimal surfaces in Riemannian manifolds . Trans. Amer. Math. Soc. 347 (1995) 51-62. MR 1270663.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] Harold Donnelly. Dirichlet problem at infinity for harmonic maps: rank one symmetric spaces . Trans. Amer. Math. Soc. 344 (1994) 713-735. MR 1250817.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] Kazuo Akutagawa. Harmonic diffeomorphisms of the hyperbolic plane . Trans. Amer. Math. Soc. 342 (1994) 325-342. MR 1147398.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[20] Yair N. Minsky. Harmonic maps into hyperbolic $3$-manifolds . Trans. Amer. Math. Soc. 332 (1992) 607-632. MR 1100698.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[21] M. J. Bergvelt and M. A. Guest. Actions of loop groups on harmonic maps . Trans. Amer. Math. Soc. 326 (1991) 861-886. MR 1062870.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[22] J. M. Landsberg. Minimal submanifolds of $E\sp {2n+1}$ arising from degenerate ${\rm SO} (3)$ orbits on the Grassmannian . Trans. Amer. Math. Soc. 325 (1991) 101-117. MR 1012515.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[23] Yunbo Zheng. Quantization of curvature of harmonic two-spheres in Grassmann manifolds . Trans. Amer. Math. Soc. 316 (1989) 193-214. MR 935535.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[24] Bonaventure Loo. The space of harmonic maps of $S\sp 2$ into $S\sp 4$ . Trans. Amer. Math. Soc. 313 (1989) 81-102. MR 962283.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[25] Gary R. Jensen and Marco Rigoli. Harmonically immersed surfaces of ${\bf R}\sp n$ . Trans. Amer. Math. Soc. 307 (1988) 363-372. MR 936822.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[26] A. E. Fischer and A. J. Tromba. A new proof that Teichm\"uller space is a cell . Trans. Amer. Math. Soc. 303 (1987) 257-262. MR 896021.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[27] Hajime Urakawa. Stability of harmonic maps and eigenvalues of the Laplacian . Trans. Amer. Math. Soc. 301 (1987) 557-589. MR 882704.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[28] Ralph Howard and S. Walter Wei. Nonexistence of stable harmonic maps to and from certain homogeneous spaces and submanifolds of Euclidean space . Trans. Amer. Math. Soc. 294 (1986) 319-331. MR 819950.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[29] Jon G. Wolfson. On minimal surfaces in a K\"ahler manifold of constant holomorphic sectional curvature . Trans. Amer. Math. Soc. 290 (1985) 627-646. MR 792816.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[30] Tilla Klotz Milnor. Harmonic maps and classical surface theory in Minkowski $3$-space . Trans. Amer. Math. Soc. 280 (1983) 161-185. MR 712254.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 34 found      Go to page: 1 2